Alert archive / Texas / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 10, NWS Austin/San Antonio, TX

April 3, 2014Edwards County, Kerr County, Real County, Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Apr 3, 2014, 6:27 PM CDT for Edwards County, Kerr County, Real County, Texas. It was in force for 48 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 3, 2014, 6:27 PM CDT (23:27 UTC)
Expired
Apr 3, 2014, 7:15 PM CDT
In force
48 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon

Counties Edwards County, TX, Kerr County, TX, Real County, TX

The radar

The Laughlin AFB radar (KDFX), 99 km from the middle of the area, began a volume at 23:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 3, 6:45 PM CDTHAIL 1.7512 Ene Rocksprings, TX
Apr 3, 6:48 PM CDTHAIL 0.2511 Ene Rocksprings, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 18 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Del Rio, TX (KDLF), launched 12:00Z, 11.5 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 12:00Z on 2014-04-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1849 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 12:00Z on 2014-04-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 142 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1849 J/kg
Mixed-layer CIN
-278 J/kg
Mixed-layer LCL
1593 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
142 m²/s²
0-3 km storm-relative helicity
111 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

589 
WUUS54 KEWX 032327
SVREWX
TXC137-265-385-040015-
/O.NEW.KEWX.SV.W.0010.140403T2327Z-140404T0015Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
627 PM CDT THU APR 3 2014

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN EDWARDS COUNTY...
  NORTHWESTERN KERR COUNTY...
  NORTH CENTRAL REAL COUNTY...

* UNTIL 715 PM CDT.

* AT 619 PM CDT...NWS METEOROLOGISTS HAVE DETECTED A SEVERE
  THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS STORM
  WAS LOCATED 10 MILES NORTHWEST OF ROCKSPRINGS...AND MOVING EAST AT
  35 MPH.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE 
IMMEDIATELY FOR STRONG WINDS...UP TO ONE INCH SIZE HAIL...AND DEADLY 
CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A 
SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

&&

LAT...LON 3001 9964 2998 10051 3025 10052 3030 10021
      3029 9969
TIME...MOT...LOC 2325Z 258DEG 30KT 3015 10024

$$
2 follow-up statements
576 
WWUS54 KEWX 032349
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
649 PM CDT THU APR 3 2014

TXC137-265-385-040015-
/O.CON.KEWX.SV.W.0010.000000T0000Z-140404T0015Z/
EDWARDS TX-KERR TX-REAL TX-
649 PM CDT THU APR 3 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR NORTH CENTRAL REAL...NORTHWESTERN KERR AND NORTHEASTERN EDWARDS
COUNTIES...

AT 642 PM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A SEVERE 
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS 
LOCATED 7 MILES NORTH OF DEVILS SINKHOLE STATE NATURAL AREA...OR 13 
MILES NORTHEAST OF ROCKSPRINGS...MOVING EAST AT AROUND 25 TO 30 MPH.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE 
IMMEDIATELY FOR STRONG WINDS...UP TO ONE INCH SIZE HAIL...AND DEADLY 
CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A 
SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

&&

LAT...LON 3001 9964 3000 10030 3025 10034 3030 10021
      3029 9969
TIME...MOT...LOC 2348Z 262DEG 26KT 3018 10004

$$

OB
039 
WWUS54 KEWX 040004
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
704 PM CDT THU APR 3 2014

TXC137-265-385-040015-
/O.CON.KEWX.SV.W.0010.000000T0000Z-140404T0015Z/
EDWARDS TX-KERR TX-REAL TX-
704 PM CDT THU APR 3 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR NORTH CENTRAL REAL...NORTHWESTERN KERR AND NORTHEASTERN EDWARDS
COUNTIES...

AT 655 PM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS STORM WAS
LOCATED 8 MILES NORTHEAST OF DEVILS SINKHOLE STATE NATURAL AREA...OR
16 MILES NORTHEAST OF ROCKSPRINGS...MOVING EAST AT 30 MPH.

DOPPLER RADAR INDICATES THAT LARGE HAIL IS FALLING FROM THIS 
DANGEROUS STROM AS IT MOVES TO THE EAST. THE STORM IS MOVING 
PARALLEL TO ROAD 41 THAT BEGINS NORTH OF ROCKSPRINGS TO MOUNTAIN 
HOME.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR STRONG WINDS...LSRGE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

&&

LAT...LON 3001 9964 3000 10030 3025 10034 3030 10021
      3029 9969
TIME...MOT...LOC 0001Z 268DEG 24KT 3015 9993

$$

OB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 3, 6:14 PM CDT, 13 minutes earlier.

Area forecast discussion, Apr 3, 6:14 PM CDT, 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
614 PM CDT THU APR 3 2014

.AVIATION...
CURRENT VFR CONDITIONS AT ALL TAF SITES MAY BE LOWERED TO MVFR BY
CLOUDS AND WIDELY SCATTERD SHRA AND TSRA ASSOCIATED WITH A FRONTAL
BOUNDRY PUSHING SOUTH AND EAST THROUGH THE REGION THIS EVENING.
KAUS MAY BE THE MOST AFFECTED BY STORMS IN THE 02Z-05Z TIME FRAME.
VFR CONDITIONS EXPECTED FOR THE REMAINDER OF TAF FORECAST PERIOD.
CURRENT S TO SE WINDS WILL SHIFT AROUND TO NW TO N AFTER FROPA
BETWEEN 03Z AND 06Z.

&&

.PREV DISCUSSION... /ISSUED 323 PM CDT THU APR 3 2014/

SHORT TERM (TONIGHT THROUGH FRIDAY NIGHT)...
DRY LINE MUCH DELAYED IN ITS EASTWARD PROGRESS THIS AFTERNOON...
THEREFORE CHANCES FOR CONVECTION WILL BE FURTHER WEST AND LINGER
LONGER INTO THIS EVENING AND OVERNIGHT HOURS THAN PREVIOUS
THINKING. HAVE ALREADY UPDATED FORECAST TO INCLUDE SLIGHT CHANCE
POPS FOR ISOLATED STORMS ACROSS THE WESTERN CWA WITH THE DRY LINE.
SPC IS MONITORING TRENDS FOR POSSIBLE WATCH IF DEVELOPING CONVECTION
NEAR OZONA BECOMES MORE ORGANIZED. WILL TAPER POPS OFF FROM THE
WEST THIS EVENING WITH MORE ORGANIZED LINE OF CONVECTION ACROSS
THE BACKBUILDING INTO THE NRN AND EASTERN COUNTIES ALONG AND EAST
OF THE I35 CORRIDOR...WITH THE MENTION OF POSSIBLY SEVERE EAST OF
I35. MODELS HAVE TRENDED TOWARD MORE CONVECTIVE DEVELOPMENT OVER
THE SOUTHWEST COUNTIES LATER THIS EVENING AND INTO THE EARLY MORNING
HOURS AND HAVE THEREFORE ADDED POPS THERE AS WELL. OTHERWISE
CLEARING THE WEST AND MUCH COOLER TONIGHT. WILL CONTINUE TO MENTION
ELEVATED TO NEAR CRITICAL FIRE WEATHER CONDITIONS BEHIND THE DRY
LINE THIS EVENING. NOT AS WARM AND DRIER FRIDAY WITH THE DRY SURFACE
RIDGE OVER SOUTH TEXAS. RETURN FLOW QUICKLY RESUMES FRIDAY NIGHT
AS THE SURFACE RIDGE SLIDES EAST...BUT REMAINING COOL AND DRY.

LONG TERM (SATURDAY THROUGH THURSDAY)...
RAIN CHANCES QUICKLY RETURN SATURDAY INTO SATURDAY NIGHT AND
SUNDAY AS SHORT WAVE ACTIVITY INTERACTS WITH A RETURNING WARM
FRONT AND DEEPENING MOISTURE ACROSS THE REGION. HAVE INCLUDED
CHANCE TO GOOD CHANCE OF SHOWERS/STORMS ACROSS THE CWA FOR THE
SATURDAY INTO SUNDAY...WITH BEST CHANCES PEAKING SATURDAY
NIGHT/EARLY SUNDAY AS THE UPPER TROUGH AXIS PUSHES EASTWARD ACROSS
TX. SOME RESIDUAL SHORT WAVE ENERGY IN THE NWLY FLOW COULD
GENERATE A FEW SHOWERS OVER THE NERN COUNTIES SUNDAY EVENING INTO
MONDAY AND HAVE INCLUDED SLIGHT CHANCE POPS. MUCH DRIER-COOLER
NWLY FLOW DOMINATES MONDAY NIGHT INTO TUESDAY...WITH A WARMING
TREND WEDNESDAY INTO THURSDAY...BUT CONTINUED DRY.

FIRE WEATHER...
ELEVATED TO NEAR CRITICAL FIRE WEATHER CONDITIONS POSSIBLE WEST
OF HIGHWAY 281 THIS EVENING AS THE DRYLINE MIXES EAST WITH VERY
LOW HUMIDITIES AND GUSTY WESTERLY WINDS.  ELEVATED FIRE WEATHER
CONDITIONS FRIDAY AFTERNOON ALONG AND WEST OF I-35. HUMIDITIES AND
WINDS WILL BE LOWER IN THE WEST WITH HUMIDITIES AND WINDS HIGHER
IN THE EAST. ELEVATED TO NEAR CRITICAL FIRE WEATHER CONDITIONS
WILL RETURN TO WESTERN AREAS SUNDAY AFTERNOON INTO THE EVENING
DUE TO LOW HUMIDITIES AND BREEZY WINDS. ELEVATED FIRE WEATHER
CONDITIONS ARE EXPECTED MONDAY THROUGH THURSDAY AFTERNOONS ACROSS
THE WESTERN AREAS DUE TO LOW HUMIDITIES AND INCREASING SOUTHERLY
WINDS.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              55  74  52  67  54 /  30  -   -   40  40
AUSTIN BERGSTROM INTL AIRPORT  55  75  49  68  53 /  30  -   -   40  40
NEW BRAUNFELS MUNI AIRPORT     57  76  50  67  52 /  30  -   -   30  40
BURNET MUNI AIRPORT            51  73  47  67  52 /  20   0  -   30  40
DEL RIO INTL AIRPORT           56  81  56  74  57 /  10  -   10  20  30
GEORGETOWN MUNI AIRPORT        52  72  48  66  52 /  30  -   -   30  40
HONDO MUNI AIRPORT             57  80  53  71  56 /  20  -   -   20  40
SAN MARCOS MUNI AIRPORT        56  75  50  67  52 /  30  -   -   40  40
LA GRANGE - FAYETTE REGIONAL   58  74  51  67  55 /  40  -   10  50  50
SAN ANTONIO INTL AIRPORT       58  77  54  69  56 /  30  -   -   30  40
STINSON MUNI AIRPORT           60  78  53  69  57 /  30  -   -   30  40

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

MESOSCALE/AVIATION...99
SYNOPTIC/GRIDS...05
PUBLIC SERVICE/DATA COLLECTION...30
Hazardous weather outlook, Apr 3, 4:16 PM CDT, 2 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
416 PM CDT THU APR 3 2014

TXZ171>173-183>194-202>209-217>225-228-042130-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
416 PM CDT THU APR 3 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...REST OF THIS AFTERNOON AND TONIGHT...

THERE IS CHANCE OF STRONG THUNDERSTORMS DEVELOPING ACROSS PORTIONS
OF SOUTH CENTRAL TEXAS LATE THIS AFTERNOON THROUGH THIS EVENING.
THERE IS A SLIGHT RISK OF A FEW OF THESE STORMS BECOMING SEVERE
WITH HAIL IN EXCESS OF AN INCH AND WIND GUSTS GREATER THAN 55
MPH.

ELEVATED TO NEAR CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED
THE REMAINDER OF THIS AFTERNOON AND EARLY EVENING FOR THE SOUTHERN
EDWARDS PLATEAU AND RIO GRANDE PLAINS AS THE DRY LINE SLOWLY MOVES
EAST AND LOWERS HUMIDITY VALUES. WINDS WILL BE BREEZY BEHIND THE
DRY LINE WHICH MAY REACH CRITICAL LEVELS FOR AN HOUR OR TWO.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

ELEVATED FIRE WEATHER CONDITIONS ARE EXPECTED FRIDAY AFTERNOON
ALONG AND WEST OF I-35. HUMIDITIES AND WINDS WILL BE LOWER IN THE
WEST...WITH HUMIDITIES AND WINDS HIGHER IN THE EAST. ELEVATED TO
NEAR CRITICAL FIRE WEATHER CONDITIONS WILL RETURN TO WESTERN AREAS
SUNDAY AFTERNOON INTO EVENING DUE TO LOW HUMIDITIES AND BREEZY
WINDS. ELEVATED FIRE WEATHER CONDITIONS ARE EXPECTED MONDAY
THROUGH WEDNESDAY AFTERNOONS ACROSS THE WESTERN AREAS DUE TO LOW
HUMIDITIES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE.

In the hours before

Special weather statement, Apr 3, 4:10 PM CDT, 2 hours 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
410 PM CDT THU APR 3 2014

TXZ183-032200-
VAL VERDE-
410 PM CDT THU APR 3 2014

...SIGNIFICANT WEATHER ADVISORY FOR VAL VERDE COUNTY UNTIL 500 PM
CDT...

AT 405 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 7 MILES EAST OF PANDALE...OR 19 MILES WEST OF
JUNO...MOVING EAST AT 20 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER IS EXPECTED WITH THIS
STORM...ALONG WITH HEAVY RAIN. STORMS WILL CONTINUE TO DEVELOP
ACROSS THIS AREA AS A DRY-LINE PUSHES TO THE EAST FOR THE REMAINDER
OF THIS AFTERNOON.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  JUNO...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3030 10141 3030 10075 3015 10073 3007 10152
      3024 10157
TIME...MOT...LOC 2108Z 256DEG 16KT 3018 10139
Special weather statement, Apr 3, 5:42 PM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
542 PM CDT THU APR 3 2014

TXZ183-184-032315-
EDWARDS-VAL VERDE-
542 PM CDT THU APR 3 2014

...SIGNIFICANT WEATHER ADVISORY FOR VAL VERDE AND NORTHWESTERN
EDWARDS COUNTIES UNTIL 615 PM CDT...

AT 535 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 8 MILES SOUTHEAST OF JUNO...MOVING EAST AT 25
MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER IS EXPECTED WITH THIS STORM...
ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  LOMA ALTA...
  FLOUR MILLS...
  VINEGARONE...

LAT...LON 3030 10083 3029 10043 2990 10041 2989 10106
      3014 10118
TIME...MOT...LOC 2241Z 259DEG 24KT 3010 10094
Local storm report, Apr 3, 5:48 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
548 PM CDT THU APR 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     HAIL             4 S JUNO                30.09N 101.12W
04/03/2014  E0.25 INCH       VAL VERDE          TX   PUBLIC

&&

EVENT NUMBER EWX1400230

SBS
Special weather statement, Apr 3, 6:16 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
616 PM CDT THU APR 3 2014

TXZ184-185-032345-
EDWARDS-REAL-
616 PM CDT THU APR 3 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN REAL AND NORTHERN
EDWARDS COUNTIES UNTIL 645 PM CDT...

AT 610 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 7 MILES NORTHEAST OF FLOUR MILLS...OR 17 MILES
NORTHEAST OF LOMA ALTA...MOVING EAST AT ABOUT 30 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER IS EXPECTED WITH THIS STORM...
ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  ROCKSPRINGS...
  DEVILS SINKHOLE STATE NATURAL AREA...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3002 9986 2993 10066 3019 10070 3030 10035
      3030 9997
TIME...MOT...LOC 2316Z 257DEG 31KT 3012 10053

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 3, 4:10 PM CDTSpecial Weather StatementEWXVal Verde50 min
Apr 3, 4:35 PM CDTSevere Thunderstorm WarningEWXVal Verde40 min
Apr 3, 5:42 PM CDTSpecial Weather StatementEWXVal Verde33 min
Apr 3, 6:16 PM CDTSpecial Weather StatementEWXEdwards29 min
Apr 3, 6:46 PM CDTSevere Thunderstorm WarningEWXGillespie, Llano44 min

Nearby

Severe Thunderstorm Warnings in Texas, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.